EconPapers    
Economics at your fingertips  
 

Least squares orthogonal polynomial regression estimation for irregular design

Waldemar Popiński

Communications in Statistics - Theory and Methods, 2020, vol. 49, issue 3, 631-647

Abstract: The problem of nonparametric function fitting using the complete orthogonal system of Legendre polynomials ek,k=0,1,…, for the observation model with errors in the independent and dependent variables yj=f(x0j+ξj)+ηj,j=1,2,…,n, is considered for f∈C[−1,1], where x0j are equidistant points in [−1,1], ξj are deterministic or random errors such that |ξj|

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2018.1549244 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:49:y:2020:i:3:p:631-647

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2018.1549244

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:49:y:2020:i:3:p:631-647